Format

Send to

Choose Destination
See comment in PubMed Commons below
Chest. 2008 Feb;133(2):528-38. doi: 10.1378/chest.07-0851.

Pulmonary complications of novel antineoplastic agents for solid tumors.

Author information

1
Department of Pulmonary and Critical Care Medicine, Thomas Jefferson University Hospital, Philadelphia, PA, USA. bobbak.vahid@mail.tju.edu

Abstract

Antineoplastic agent-induced pulmonary toxicity is an important cause of respiratory failure. Although the incidence of antineoplastic agent-induced pulmonary toxicity seems to be low, more cases can be expected, with increasing numbers of patients receiving the new generations of antineoplastic agents. Antineoplastic agents have previously been associated with bronchospasm, hypersensitivity reactions, venous thromboembolism, and pulmonary hemorrhage. Physicians should be aware of the clinical and radiographic presentations of the pulmonary toxicities associated with the newer antineoplastic agents. The approach to diagnosis, risk factors, and possible mechanisms of antineoplastic agent-induced pulmonary toxicity are discussed in this article.

PMID:
18252919
DOI:
10.1378/chest.07-0851
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Support Center